i want to cry but can't : anyone else... - Mental Health Sup...

Mental Health Support
24,704 members14,597 posts

i want to cry but can't

guitarfreak357
guitarfreak357

anyone else suffering with depression and on 10mg of citalopram, having the occasional really bad day, feeling low a lot of the time? ...and feel they just want to cry for no reason but physically can't? I find it helps me feel release all of the negative energy which annoys me more

4 Replies
oldestnewest

Try talking about it - with family or friend and they may help you to feel better. But it is okay to feel sad, as long as you still value the good and amount/little you have in life that makes you feel good - try to remember the good points in your life - that always works with me and things will probably get better and this is just rough phase you are going through - be strong - look after yourself and be your top priority

Why are you sad - have you lost someone? Or not achieving - exam?

hi indervir! thanks for responding. went thro a childhood trauma a couple of years ago which is kinda the problem as its sitting on my brain. some of its work/home life stresses, and reducing my meds. I'm just so mentally drained all the time which makes evrything x10 worse but hey i have good people around me!

The drug you are taking Citalopram , at 10mg dose is a very low dose, I gather from what you explain you are still quite young so your Doctor is preferring not to have you on the average dose, 20mg. , People who are young in age GP would rather not give them these medications.

My Doctor in the 1960s preferred to approach mental health in a proactive way in those days medications would effect education by making patients loose their edge on life and learning, so to be honest it would seem He has your best interests at heart. You need to talk out your problems however, you mention it was problems at home that caused your condition, so is there anyone you could talk to, you need to move on. Talking Therapy may help, however that would be up to your Doctor how He wishes to proceed.

You mention sadness, and crying, this can help you release your fears and move on.

BOB

You may also like...